MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed sodium (na) results generated on the architect c16000 instrument.The following data was provided: sid (b)(6).Na initial result 105 mmol/l, rerun 140 and 141 mmol/l.Sid (b)(4).Na initial result 119 mmol/l, rerun 140 and 141 mmol/l.Sid (b)(6) na initial result 120 mmol/l, rerun 139 and 139 mmol/l.Sid (b)(6).Na initial result 107 mmol/l, rerun 142 and 142 mmol/l.Normal ranges in this lab: na 136-145 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
This report is being filed on an international product, list number 03l77 that has a similar product distributed in the us, list number 03l77, and 510k exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: sample id's are (b)(6).
 
Additional Manufacturer Narrative
The field service representative performed troubleshooting on the architect c16000 processing module, serial number (b)(6) and found that all the results were in cuvette #297.The aero cuvette segment was replaced, which resolved the issue.A review of the (b)(6) module service history revealed no additional complaint tickets of falsely depressed sodium patient results after the current issue was identified.A review of tracking and trending of the architect c16000 did not identify an increase in complaint activity associated with the complaint issue.A review of tracking and trending for the aero cuvette segment did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c16000 processing module, serial number (b)(6) or the aero cuvette segment was identified.
 
Event or Problem Description
The customer observed falsely depressed sodium (na) results generated on the architect c16000 instrument.The following data was provided: sid (b)(6).Na initial result 105 mmol/l, rerun 140 and 141 mmol/l.Sid (b)(6).Na initial result 119 mmol/l, rerun 140 and 141 mmol/l.Sid (b)(6).Na initial result 120 mmol/l, rerun 139 and 139 mmol/l.Sid (b)(6).Na initial result 107 mmol/l, rerun 142 and 142 mmol/l.Normal ranges in this lab: na 136-145 mmol/l no impact to patient management was reported.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23500456
Report Number3016438761-2025-00660
Device Sequence Number18368797
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown